On one-complemented subspaces of Minkowski spaces with smooth Riesz norms

Lemmens, Bas and van Gaans, Onno (2006) On one-complemented subspaces of Minkowski spaces with smooth Riesz norms. Rocky Mountain Journal of Mathematics, 6 (6). pp. 1937-1955. ISSN 0035 7596. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL
http://projecteuclid.org.chain.kent.ac.uk/DPubS?se...
Item Type: Article
Subjects: Q Science > QA Mathematics (inc Computing science) > QA299 Analysis, Calculus
Divisions: Central Services
Depositing User: Bas Lemmens
Date Deposited: 17 Nov 2011 15:39
Last Modified: 23 May 2014 15:34
Resource URI: https://kar.kent.ac.uk/id/eprint/28440 (The current URI for this page, for reference purposes)
  • Depositors only (login required):